# SDR AALA202506169933

- Difficulty date: June 15, 2025
- Submitted: June 16, 2025
- Operation: Air carrier
- Aircraft: N664AW
- Make and model: Airbus A320-232
- Aircraft serial: 1621
- Aircraft time: 75,041 hours, 31,616 cycles
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Elt
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FOUND FWD EMERGENCY LOCATOR TRANSMITTER WIRING UNWOUND. MAINTENANCE REPLACED FWD PORTABLE ELT IAW AMM 25-65-32. J/C 99L20025003.
